# SDR 2005FA0000247

- Difficulty date: February 8, 2005
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N2096W
- Make and model: Scwzer 269D
- Aircraft serial: S1865
- Engine: Lyc HIO360*
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Trim System
- Part number: 269A731613
- Condition: Failed
- Location: Cyclic Stick
- Part time: 152 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT TO LANDING THE CYCLIC STICK JAMMED SO AS TO NOT ALLOW ANY LATERAL MOVEMENT TO THE RT BEYOND NEUTRAL POSITION.  THIS WAS CAUSED BY THE SPRING TUBE COMING OUT OF THE TRIM HOUSING AND LOCKING THE TRIM ARM AT A .7500 EXTENDED POSITION.  THE SPRING TUBE CAME OUT OF THE TRIM HOUSING DUE TO A FAILURE OF THE EPOXY THAT HOLDS IT IN.  THIS TRIM ACTUATOR HAS A DIFFERENT COLOR EPOXY THEN OLDER TRIM ACTUATORS.  (WHITE-NEW/ GREEN-OLD) (K).
